Repositorio de producción científica de la Universidad de Sevilla

Unramified ℓ-modular representations of GLn(F) and its inner forms


Advanced Search

Show simple item record

dc.creator Mínguez Espallargas, Alberto es
dc.creator Sécherre, Vincent es 2018-02-15T07:18:07Z 2018-02-15T07:18:07Z 2014
dc.identifier.issn 1073-7928 es
dc.identifier.issn 1687-0247 es
dc.description.abstract Let F be a non-Archimedean locally compact field of residue characteristic p and R be an algebraically closed field of characteristic l different from p. Let G be the group GLn, n ¥ 1, over F or one of its inner forms. In this article, we prove that the unramified irreducible smooth R-representations of G(F) are those representations that are irreducibly induced from an unramified character of a Levi subgroup. We deduce that any irreducible unramified Fl-representation of G(F) can be lifted to Ql, which proves a conjecture by Vignéras. es
dc.description.sponsorship Agence Nationale de la Recherche es
dc.description.sponsorship Engineering and Physical Sciences Research Council es
dc.description.sponsorship Ministerio de Ciencia e Innovación es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Oxford University Press es
dc.relation.ispartof International Mathematics Research Notices, 2014 (8), 2090-2118.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri *
dc.title Unramified ℓ-modular representations of GLn(F) and its inner forms es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de álgebra es
dc.relation.projectID ANR-08-BLAN-0259-01 es
dc.relation.projectID ANR-10-BLANC-0114 es
dc.relation.projectID EP/G001480/1 es
dc.relation.projectID MTM2010-19298 es
dc.relation.publisherversion es
dc.identifier.doi 10.1093/imrn/rns278 es Universidad de Sevilla. FQM218: Singularidades, Geometría Algebraica Aritmética, Grupos y Homotopía es
idus.format.extent 20 p. es
dc.journaltitle International Mathematics Research Notices es
dc.publication.volumen 2014 es
dc.publication.issue 8 es
dc.publication.initialPage 2090 es
dc.publication.endPage 2118 es
Size: 281.2Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record